Application of Exp(Phi(Xi))-expansion method for Tzitzeica type nonlinear evolution equations

Md. Rafiqul Islam, Harun-Or- Roshid


The idea of Exp(Phi(Xi))-expansion method is used to construct new profuse exact traveling wave solutions of Tzitzeica type nonlinear evolution equations. By means of this method, three types of exact traveling wave solutions for each Tzitzeica type equations are obtained, including the hyperbolic functions and trigonometric functions. The obtained results show that Exp(Phi(Xi))-expansion method is very powerful, effective and convenient mathematical tool for non-linear evolution equations in science and engineering.


Exp(Phi(Xi))-expansion method; Tzitzeica equation; Dodd-Bullough-Mikhailov equation; Tzitzeica-Dodd-Bullough equation; traveling wave solutions

Full Text:



M.J. Ablowitz and P. A. Clarkson, “Soliton, nonlinear evolution equations and inverse scatteringâ€, (Cambridge University Press, New York), (1991)

E.M.E. Zayed, A. M. Abourabia, K. A. Gepreel, M. M. Horbaty, “On the rational solitary wave solutions for the nonlinear HirotaCSatsuma coupled KdV systemâ€, Appl. Anal., 85, 751-768, (2006)

K.W. Chow, “A class of exact periodic solutions of nonlinear envelope equationâ€, J. Math. Phys., 36, 4125-4137, (1995)

X. Feng, “Exploratory approach to explicit solution of nonlinear evolutions equationsâ€, Int. J. Theo. Phys., 39, 207-222, (2000)

J. L. Hu, “Explicit solutions to three nonlinear physical modelsâ€, Phys. Lett. A, 287, 81-89, (2001)

J. L. Hu, “A new method for finding exact traveling wave solutions to non-linear partial differential equationsâ€, Phys. Lett. A, 286, 175-179, (2001)

I.E. Inan and D. Kaya, “Exact Solutions of Some Nonlinear Partial Differential Equationsâ€, Physica A, 381(1), 104-115, (2007) doi:10.1016/j.physa.2007.04.011

A.K. Ray and J. K. Bhattacharjee, “Standing and Travelling Waves in the Shallow-Water Circular Hydraulic Jumpâ€, Phys. Lett. A, 371 (3), 241-248, (2007)

P.M. Jordan and A. A. Puri, “Note on Traveling Wave Solutions for a Class of Nonlinear Viscoelastic Mediaâ€, Phys. Lett., A, 335(2-3), 150-156, (2005) doi:10.1016/j.physleta.2004.11.058

V.A. Osipov, “An Exact Solution for a Fractional Disclination Vortexâ€, Physics Letters A, 193(1), 97-101, (1994) doi:10.1016/0375-9601(94)00664-4

K. Nakkeeran, “Optical Solitons in Erbium Doped Fibers with Higher Order Effectsâ€, Physics Letters A, 275(5-6), 415-418, (2000) doi:10.1016/S0375-9601(00)00600-9

Z.Y. Yan, “Generalized Method and Its Application in the Higher-Order Nonlinear Schrodinger Equation in Nonlinear Optical Fibresâ€, Chaos Solitons and Fractals, 16(5), 759-766, (2003) doi:10.1016/S0960-0779(02)00435-6

M.L. Wang, X.Z. Li, J. Zhang, “The (G'/G)-expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physicsâ€, Phys. Lett. A, 372, 417-423, (2008)

M.N. Alam, M.A. Akbar and S.T. Mohyud-Din, “A novel (G'/G)-expansion method and its application to the Boussinesq equationâ€, Chin. Phys. B, Article ID 131006, 23(2) 02XXXX, (2014)

H.O. Roshid, M.N. Alam, M.F. Hoque and M.A. Akbar, “A new extended (G'/G)-expansion method to find exact traveling wave solutions of nonlinear evolution equationsâ€, Mathematics and Statistics, 1(3), 162-166, (2013)

M.N. Alam and M.A. Akbar, “Exact traveling wave solutions of the KP-BBM equation by using the new generalized (G'/G)-expansion methodâ€, Springer Plus, 2(1), 617, (2013) DOI: 10.1186/2193-1801-2-617

M.N. Alam, M.A. Akbar and H.O. Roshid, “Study of nonlinear evolution equations to construct traveling wave solutions via the new

approach of generalized (G'/G)-expansion methodâ€, Mathematics and Statistics, 1(3), 102-112,(2013) DOI: 10.13189/ms.2013.010302

M.A. Akbar, N. H. M. Ali and E.M.E. Zayed, “A generalized and improved (G'/G)-expansion method for nonlinear evolution equationsâ€, Math. Prob. Engr., 2012 (2012) doi: 10.1155/2012/459879.

H. O. Roshid, M. R. Nizhum and M. A. Akbar, “Traveling waves solutions of nonlinear Klein-Gordon equation by extended -expansion methodâ€, Annals of Pure and Appl. Math., 3, 10-16, (2013)

A.J.M. Jawad, M.D. Petkovic and A. Biswas, “Modified simple equation method for nonlinear evolution equationsâ€, Appl. Math. Comput., 217, 869-877, (2010)

J.H. He and X.H. Wu, “Exp-function method for nonlinear wave equationsâ€, Chaos, Solitons Fract., 30, 700-708, (2006)

A. M. Wazwaz, “A sine-cosine method for handle nonlinear wave equationsâ€, Applied Mathematics and Computer Modeling, 40, 499-508, (2004)

D. Liu, “Jacobi elliptic function solutions for two variant Boussinesq equationsâ€, Chaos solitons Fractals, 24, 1373-85, (2005)

Y. Chen and Q. Wang, “Extended Jacobi elliptic function rational expansion method and abundant families of Jacobi elliptic functions solutions to (1+1)-dimensional dispersive long wave equationâ€, Chaos solitons Fractals, 24, 745-57, (2005) and Y.B.Zhou, “The periodic wave solutions for the Klein-Gordon-Schrodinger equationsâ€, Phys.Lett.A, 318, 84-92, (2003)

M.L.Wang and X.z.Li, “Extended F-expansion method and periodic wave solutions for the generalized Zakharov equationsâ€, Phys.Lett.A, 343, 48-54, (2005)

M.R. Miura, “Backlund transformationâ€, Springer, Berlin, (1978)

V.B. Matveev and M.A. Salle, “Darboux transformation and solitonsâ€, Springer, Berlin, (1991)

M. Wang, “Solitary wave solutions for variant Boussinesq equationsâ€, Phy. Lett. A, 199, 169-172, (1995)

E.M.E. Zayed, H.A. Zedan and K.A. Gepreel, “On the solitary wave solutions for nonlinear Hirota-Sasuma coupled KDV equationsâ€, Chaos, Solitons and Fractals, 22, 285-303, (2004)

M.L. Wang, “Exact solutions for a compound KdV-Burgers equationâ€, Phys. Lett.A, 213, 279-287, (1996)

G. Adomain, “Solving frontier problems of physics: The decomposition methodâ€, Kluwer Academic Publishers, Boston, (1994)

A.M. Wazwaz, “Partial Differential equations: Method and Applicationsâ€, Taylor and Francis, (2002)

Sirendaoreji,J.Sun, “Auxiliary equation method for solving nonlinear partial differential equationsâ€, Phys.Lett.A, 309, 387-396, (2003)

Sirendaoreji, “Auxiliary equation method and new solutions of Klein-Gordon equationsâ€, Chaos Solitions Fractals, 31, 943-950, (2007)

M.M. Zhao and C. Li, “The Exp(-Phi(Eta))-expansion method applied to nonlinear evolution equationsâ€, http://www. Paper. Edu. Cn

G.Tzitzeica, “Geometric infinitesimale-surune nouvelle classe de surfaceâ€, C. R. Math. Acad. Sci. Paris, 150, 227, (1910)

A.M. Wazwaz, “The tanh method:solitons and periodic solutions for the Dodd-Bullough-Mikhailov and the Tzitzeica-Dodd-Bullough equationsâ€, Chaos Solitons Fractals, 25(1), 55-63, (2005)

J. H. He and M. A. Abdou, “New periodic solutions for nonlinear evolution equations using exp-function methodâ€, Chaos Solitons Fractals, 34, 1421-1429, (2007)


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

ISSN: 2394-3688

© Science Front Publishers